Posted by Tim
on October 24, 2000 at 23:56:33:
In Reply to: Stress & Dilantin & Computer Screens posted by Ed Long on October 19, 2000 at 19:51:49:
Computer flicker: At home any motorised machine in the house can make screen flicker, fridge, dishwasher, furnace, etc. At work computers are generally on 'clean' lines but a desk fan plugged into that circuit will do the same. Dilantin insert The insert with Dilantin prescription mentions possible double vision and side to side eye movements. I sometimes lose depth perception. Also vertical blinds may 'shimmy'. Doses too close together or delayed and possibly stress aggrivate this for me.
: Hello. I seem to get "breakthrough" seizures (clusters of them in fact) when stressed out. I have vastly modified my life to lessen this (moved, changed professions, don't drive, etc) and still get stressed and clusters (I have had 3 in the last 3 days). Dilantin (I take 600mg a day, 300 motning, 300 evening to maintain levels) and it makes me dopey and sleepy (2 of the 7 dwarfs, oh well!). Would anyone know if something like valium is a good added medication? Also, I use a computer, and the "flicker" is a culprit for bringing them on. Does an LCD screen offset that problem? Thanks for any response.